# SDR QXEA0201332

- Difficulty date: September 2, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 35,969 hours, 47,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008905
- Part serial: 650
- Condition: Inoperative
- Location: Zone 200
- Part time: 7,184 hours, 6,823 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-AFT LOWER EGRESS LIGHTS WON'T EXTINGUISH. REMOVED AND REPLACED POWER SUPPLY BATTERY FOR AFT LOWER EGRESS LIGHTS. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
